MathSciNet Relay Station
MathSciNet bibliographic data
MR236627 (38 #4922) 42.56
Butt, Shu-shih On maximal nondetermining subalgebras of group algebras. Proc. Amer. Math. Soc. 21 1969 427–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement